# SDR AALA202512211794

- Difficulty date: December 19, 2025
- Submitted: December 21, 2025
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 70,032 hours, 29,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO FUSELAGE SKIN AT AFT LAVATORY VACUUM WASTE VENT AT STA 917 AT S21L. REPAIRED SKIN PER SRM 53-70-01-2R-3 REPAIR 3.
